# SDR SCNA20240309067

- Difficulty date: January 5, 2024
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N5261A
- Make and model: Boeing 737-83N
- Aircraft serial: 32348
- Aircraft time: 67,196 hours, 39,772 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 400-500h
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MRO ZONE 1 NR# 10 EMP# 6434 W/O:77911,TASK CARD #538200000:LOWER FUSELAGE, FWD CARGO COMPARTMENT. FROM STA 400 TO STA 500H  AT LBL 21 THE INTERCOSTALS (BAFLES) WITH CORROSION. EMP# 157 QC# 25 REPLACED (BAFLES) INTERCOSTALS FROM STA 400 TO STA 500H LBL 21" IAW B737-800 BFC SRM 51-10-02-0G-0 PARAG 9 AND BOIENG INSTALLATION DWG 143A7505 REV B
